| Model Number |
A22040A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the reusable endoscope sheath to the service center for a separate issue.During the device analysis, the service repair technician indicated that the ceramic tip (insulation beak) was cracked.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned for inspection.Based on the results of the investigation, it is likely caused by a component failure of the ceramic tip (insulation beak).The insulation beak failure is a mechanical component problem, but the cause of the insulation beak failure could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.